# SDR ASAA2019032828808

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 18,896 hours, 6,226 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO PUSHBACK THE ELEC LIGHT ILLUMINATED ON THE OVERHEAD PANEL. GROUNDED - YES. PERFORMED FIM 24-31 TSK 801, FAULT CLEARED AND OPS NORMAL.
